Nonlinear Dirac equations on Riemann surfaces

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1572-9060
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Nonlinear Dirac equations on Riemann surfaces ; volume:33 ; number:3 ; day:11 ; month:8 ; year:2007 ; pages:253-270 ; date:5.2008
Annals of global analysis and geometry ; 33, Heft 3 (11.8.2007), 253-270, 5.2008

Creator
Chen, Qun
Jost, Jürgen
Wang, Guofang
Contributor
SpringerLink (Online service)

DOI
10.1007/s10455-007-9084-6
URN
urn:nbn:de:101:1-2021081721080341160619
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:00 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Chen, Qun
  • Jost, Jürgen
  • Wang, Guofang
  • SpringerLink (Online service)

Other Objects (12)